EJIFCC · 2020
Broadening the List of Differential Diagnosis for Acute Abdomen - a Case Report from Nepal.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pant Vivek, Gautam Keyoor, Pyakurel Devish, Shrestha Aabha, Pradhan Santosh, Joshi Neeraj
Аннотация
When a patient has an acute abdominal pain, it is important to identify if the underlying cause is life threatening. To that end, a thorough medical history and relevant investigation will be pivotal. Here we report a case of lead toxicity where the patient presented with an acute abdomen following intake of Ayurvedic medicines. The baseline blood lead level was 82.3 μg/dl. The Ayurvedic medicines when analyzed for its lead content, revealed high lead concentration. We observed that the cessation of Ayurvedic medication along with D-penicillamine therapy was beneficial in reducing the blood lead level and in alleviating abdominal pain. Our findings implicate the need of awareness program regarding the potential health hazards associated with the use Ayurvedic medicines.